# SDR 07FDEA04857

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA71183
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), AVIONIC COMPT AT STA 449 RT AND X= -10 FRAME WITH HOLE OVALIZED PERFORMED REPAIR FOR SRM 53-30-00 FIG 4 VOL I.
